MathSciNet Relay Station
MathSciNet bibliographic data
MR1604959 34B15 (47H10 47N20)
Agarwal, Ravi P.; O'Regan, Donal Nonlinear superlinear singular and nonsingular second order boundary value problems. J. Differential Equations 143 (1998), no. 1, 60–95.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement